Pseudo-convex Completion of Locally Convex Topological Vector Spaces.
Mathematische Annalen, Tome 208 (1974), pp. 59-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__208_162557,
author = {Philippe Noverraz},
title = {Pseudo-convex {Completion} of {Locally} {Convex} {Topological} {Vector} {Spaces.}},
journal = {Mathematische Annalen},
pages = {59--70},
year = {1974},
volume = {208},
zbl = {0264.31009},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__208_162557/}
}
Philippe Noverraz. Pseudo-convex Completion of Locally Convex Topological Vector Spaces.. Mathematische Annalen, Tome 208 (1974), pp. 59-70. http://geodesic.mathdoc.fr/item/MAN_1974__208_162557/